Previous |  Up |  Next


Title: Strong laws of large numbers for double sequences of random elements (English)
Author: Potocký, Rastislav
Author: Urbaníková, Marta
Language: English
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 49
Issue: 1
Year: 1999
Pages: 85-93
Category: math
MSC: 60B12
idZBL: Zbl 0952.60013
idMR: MR1804477
Date available: 2009-09-25T11:35:09Z
Last updated: 2012-08-01
Stable URL:
Reference: [1] GABRIEL J. P.: An inequality for sums of independent random variables indexed by finite dimensional filtering sets and its applications to the convergence of the series.Ann. Probab. 5 (1977), 779-786. MR 0445608
Reference: [2] HOFFMANN-JORGENSEN J.-PISIER G.: The law of large numbers and the central limit theorem in Banach spaces.Ann. Probab. 4 (1976), 587-599. MR 0423451
Reference: [3] ITO K.-NISIO M.: On the convergence of sums of independent Banach space valued random variables.Osaka J. Math. 5 (1968), 35-48. Zbl 0177.45102, MR 0235593
Reference: [4] ROHATGI V. K.: Convergence of weighted sums of independent random variables.Proc. Cambridge Philos. Soc. 69 (1971), 305-307. Zbl 0209.20004, MR 0278364
Reference: [5] WOYCZYNSKI W. A.: On Marcinkiewicz-Zygmund laws of large numbers in Banach spaces and related rates of convergence.Probab. Math. Statist. 1 (1980), 117-131. Zbl 0502.60006, MR 0626306


Files Size Format View
MathSlov_49-1999-1_11.pdf 1.031Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo